# SDR REXA2019102341558

- Difficulty date: October 14, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: G40173
- Condition: Torn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACK: TORN SEAL AT FORWARD FACE OF THE AFT CORE-COWL  RH/LH ENGINE. (MOT1)(MOT2)                                                       
"
"SEAL AT FORWARD FACE OF THE AFT CORE-COWL RH/LH ENGINE. (MOT1)(MOT2) WERE REPAIRED PER CRJ-900 SRM 54-13-00-201-007-A                       
"
